Dec 23, 2005
I am taking Hydrochlorothiazide for high blood presure. I think it is preventing me from having erections. Is there another drug for high blood presure I could take that would give me back my erections?
Response from Dr. Young
It's possible that you are having drug-related side effects, though it's important to bear in mind that there are many factors that can affect erectile function (including poorly controlled hypertension).
There are several classes of hypertension medications-- if in the end, it's decided that your HCTZ is causing your symptoms, there are other options for you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Do I Wait To Get Tested After Mutual Masturbation?
- Oral Sex On A Woman And HIV Transmission Risk
- Probability Of Getting HIV From Blowjob
- Can You Get AIDS From Blowjob From A Prostitute?
- Achy Balls After Blowjob Worried I Have HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.